Recursos de colección

DIALNET OAI Articles (973.577 recursos)

Dialnet (Difusión de Alertas en la Red) es una plataforma de recursos y servicios documentales, cuyo objetivo fundamental se centra en mejorar la visibilidad y el acceso a la literatura científica hispana a través de Internet.

Ciencias básicas y experimentales

Mostrando recursos 1 - 20 de 44.997

  1. Rankin–Selberg local factors modulo

    Kurinczuk, Robert; Matringe, Nadir

  2. Noncommutative Schur functions, switchboards, and Schur positivity

    Blasiak, Jonah; Fomin, Sergey
    We review and further develop a general approach to Schur positivity of symmetric functions based on the machinery of noncommutative Schur functions. This approach unifies ideas of Assaf, Lam, and Greene and the second author.

  3. The big projective module as a nearby cycles sheaf

    Campbell, Justin
    We give a new geometric construction of the big projective module in the principal block of the BGG category O, or rather the corresponding D-module on the flag variety. Namely, given a one-parameter family of nondegenerate additive characters of the unipotent radical of a Borel subgroup which degenerate to the trivial character, there is a corresponding one-parameter family of Whittaker sheaves. We show that the unipotent nearby cycles functor applied to this family yields the big projective D-module.

  4. Kottwitz’s nearby cycles conjecture for a class of unitary Shimura varieties

    Rostami, Sean
    This paper proves that the nearby cycles complexes on a certain family of PEL local models are central with respect to the convolution product of sheaves on the corresponding affine flag varieties. As a corollary, the semisimple trace functions defined using the action of Frobenius on those nearby cycles complexes are, via the sheaf-function dictionary, in the centers of the corresponding Iwahori–Hecke algebras. This is commonly referred to as Kottwitz’s conjecture. The reductive groups associated with the PEL local models under consideration are unramified unitary similitude groups with even dimension. The proof follows the method of Haines and Ngô (Compos Math 133:117–150, 2002). Upon completion of the first...

  5. The monotone wrapped Fukaya category and the open-closed string map

    Ritter, A.; Smith, Ivan

  6. A combinatorial calculation of the Landau–Ginzburg model M = C3, W = z1 z2 z3

    Nadler, David
    The aim of this paper is to apply ideas from the study of Legendrian singularities to a specific example of interest within mirror symmetry. We calculate the Landau–Ginzburg A-model with M = C3, W = z1z2z3 in its guise as microlocal sheaves along the natural singular Lagrangian thimble L = Cone(T 2) ⊂ M. The description we obtain is immediately equivalent to the B-model of the pair-of-pants P1\{0, 1,∞} as predicted by mirror symmetry.

  7. Restriction formula for stable basis of the Springer resolution

    Su, Changjian
    We give restriction formula for stable basis of the Springer resolution and generalize it to cotangent bundles of partial flag varieties. By a limiting process, we get the restriction formula of Schubert varieties.

  8. Some results of algebraic geometry over Henselian rank one valued fields

    Jan Nowak, Krzysztof

  9. The polytope of Tesler matrices

    Mészáros, Karola; Morales, Alejandro H.; Rhoades, Brendon
    We introduce the Tesler polytope Tesn(a), whose integer points are the Tesler matrices of size n with hook sums a1, a2,..., an ∈ Z≥0. We show that Tesn(a) is a flow polytope and therefore the number of Tesler matrices is counted by the type An Kostant partition function evaluated at (a1, a2,..., an, −n i=1 ai). We describe the faces of this polytope in terms of “Tesler tableaux” and characterize when the polytope is simple. We prove that the h-vector of Tesn(a) when all ai > 0 is given by the Mahonian numbers and calculate the volume of Tesn(1, 1,..., 1) to be a product of consecutive Catalan...

  10. Derived categories of cyclic covers and their branch divisors

    Kuznetsov, Alexander; Perry, Alexander
    Abstract Given a variety Y with a rectangular Lefschetz decomposition of its derived category, we consider a degree n cyclic cover X → Y ramified over a divisor Z ⊂ Y . We construct semiorthogonal decompositions of Db(X) and Db(Z) with distinguished components AX and AZ and prove the equivariant category of AX (with respect to an action of the nth roots of unity) admits a semiorthogonal decomposition into n − 1 copies of AZ . As examples, we consider quartic double solids, Gushel–Mukai varieties, and cyclic cubic hypersurfaces.

  11. Relative commutants of strongly self-absorbing C∗-algebras

    Farah, Ilijas; Hart, Bradd; Rordam, Mikael; Tikuisis, Aaron
    The relative commutant A ∩ AU of a strongly self-absorbing algebra A is indistinguishable from its ultrapower AU. This applies both to the case when A is the hyperfinite II1 factor and to the case when it is a strongly self-absorbing C∗-algebra. In the latter case, we prove analogous results for ∞(A)/c0(A) and reduced powers corresponding to other filters on N. Examples of algebras with approximately inner flip and approximately inner half-flip are provided, showing the optimality of our results. We also prove that strongly self-absorbing algebras are smoothly classifiable, unlike the algebras with approximately inner half-flip.

  12. Factorization homology of stratified spaces

    Ayala, David; Francis, John; Tanaka, Hiroyuki
    This work forms a foundational study of factorization homology, or topological chiral homology, at the generality of stratified spaces with tangential structures. Examples of such factorization homology theories include intersection homology, compactly supported stratified mapping spaces, and Hochschild homology with coefficients. Our main theorem characterizes factorization homology theories by a generalization of the Eilenberg–Steenrod axioms; it can also be viewed as an analogue of the Baez–Dolan cobordism hypothesis formulated for the observables, rather than state spaces, of a topological quantum field theory. Using these axioms, we extend the nonabelian Poincaré duality of Salvatore and Lurie to the setting of strati- fied spaces—this is a nonabelian version of the Poincaré...

  13. Polynomials with dense zero sets and discrete models of the Kakeya conjecture and the Furstenberg set problem

    Zhang, Ruixiang
    We prove the discrete analogue of Kakeya conjecture over Rn. This result suggests that a (hypothetically) low-dimensional Kakeya set cannot be constructed directly from discrete configurations. We also prove a generalization which completely solves the discrete analogue of the Furstenberg set problem in all dimensions. The main tool of the proof is a theorem of Wongkew (Pac J Math 159:177–184, 2003), which states that a low-degree polynomial cannot have its zero set being too dense inside the unit cube, coupled with Dvir-type polynomial arguments (Dvir in J Am Math Soc 22(4):1093–1097, 2009). From the viewpoint of the proofs, we also state a conjecture that is stronger than and...

  14. Frenkel–Gross’ irregular connection and Heinloth–Ngô–Yun’s are the same

    Zhu, Xinwen
    We show that the irregular connection on Gm constructed by Frenkel and Gross (Ann Math 170–173:1469–1512, 2009) and the one constructed by Heinloth et al. (Ann Math 177–181:241–310, 2013) are the same, which confirms Conjecture 2.16 of Heinloth et al. (Ann Math 177–181:241–310, 2013).

  15. Constructible sheaves on nilpotent cones in rather good characteristic

    Achar, Pramod N.; Henderson, Anthony; Juteau, Daniel; Riche, Simon
    We study some aspects of modular generalized Springer theory for a complex reductive group G with coefficients in a field k under the assumption that the characteristic of k is rather good for G, i.e. is good and does not divide the order of the component group of the centre of G. We prove a comparison theorem relating the characteristic- generalized Springer correspondence to the characteristic-0 version. We also consider Mautner’s characteristic- ‘cleanness conjecture’; we prove it in some cases; and we deduce several consequences, including a classification of supercuspidal sheaves and an orthogonal decomposition of the equivariant derived category of the nilpotent cone. P.

  16. Poisson–de Rham homology of hypertoric varieties and nilpotent cones

    Proudfoot, Nicholas; Schedler, Travis
    Abstract We prove a conjecture of Etingof and the second author for hypertoric varieties that the Poisson–de Rham homology of a unimodular hypertoric cone is isomorphic to the de Rham cohomology of its hypertoric resolution. More generally, we prove that this conjecture holds for an arbitrary conical variety admitting a symplectic resolution if and only if it holds in degree zero for all normal slices to symplectic leaves. The Poisson–de Rham homology of a Poisson cone inherits a second grading. In the hypertoric case, we compute the resulting 2-variable Poisson–de Rham–Poincaré polynomial and prove that it is equal to a specialization of an enrichment of the Tutte polynomial...

  17. The Hall algebra of a curve

    Kapranov, Mikhail; Schiffmann, Olivier; Vasserot, Eric
    Let X be a smooth projective curve over a finite field. We describe H, the full Hall algebra of vector bundles on X, as a Feigin–Odesskii shuffle algebra. This shuffle algebra corresponds to the scheme S of all cusp eigenforms and to the rational function of two variables on S coming from the Rankin–Selberg L-functions. This means that the zeroes of these L-functions control all the relations in H. The scheme S is a disjoint union of countably many Gm-orbits. In the case when X has a theta-characteristic defined over the base field, we embed H into the space of regular functions on the symmetric powers of...

  18. Second countable virtually free pro-p groups whose torsion elements have finite centralizer

    MacQuarrie, J. W.; Zalesskii, Pavel A.
    A second countable virtually free pro-p group all of whose torsion elements have finite centralizer is the free pro-p product of finite p-groups and a free pro-p factor. The proof explores a connection between p-adic representations of finite pgroups and virtually free pro-p groups. In order to utilize this connection, we first prove a version of a remarkable theorem of A. Weiss for infinitely generated profinite modules that allows us to detect freeness of profinite modules. The proof now proceeds using techniques developed in the combinatorial theory of profinite groups. Using an HNN-extension, we embed our group into a semidirect product F K of a free pro-p group...

  19. Fundamentals of p-adic multiple L-functions and evaluation of their special values

    Furusho, Hidekazu; Komori, Yasushi; Matsumoto, Kohji; Tsumura, Hirofumi
    We construct p-adic multiple L-functions in several variables, which are generalizations of the classical Kubota–Leopoldt p-adic L-functions, by using a specific p-adic measure. Our construction is from the p-adic analytic side of view, and we establish various fundamental properties of these functions. (a) Evaluation at nonpositive integers: We establish their intimate connection with the complex multiple zeta-functions by showing that the special values of the p-adic multiple L-functions at non-positive integers are expressed by the twisted multiple Bernoulli numbers, which are the special values of the complex multiple zeta-functions at non-positive integers. (b) Multiple Kummer congruences: We extend Kummer congruences for Bernoulli numbers to congruences for the twisted multiple...

  20. Donaldson–Thomas theory and resolutions of toric A-singularities

    Ross, Dustin
    We prove the crepant resolution conjecture for Donaldson–Thomas invariants of toric Calabi–Yau 3-orbifolds with transverse A-singularities.

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.